See Alike in...

Alike App

Browser

bluebetty

667d

Has anybody experienced dizziness and just overall feeling disoriented maybe a bit nauseous It’s my third day but I’m scared of my symptoms getting worse and potentially scary like seeing things idk it’s my first time on SSRI’s maybe it’s me being anxious not sure Has anybody else felt this

    • Renall

      662d

      It takes time to go through your body and start working. In a few weeks, you will be feeling better

    • lemonaden

      667d

      i would definitely talk to whoever prescribed the med. it could be anxiety but it could also be a bad side effect

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion